# SDR VQI2017F00005

- Difficulty date: April 27, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 34B050000
- Condition: Failed
- Location: Nr 1 Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED PRECOOLED TEMP DROPPED TO 80 C IN CRUISE, NORMAL ON LANDING 135 C.  THE FOLLOWING MX ACTION WAS ACCOMPLISHED.  R & R AIR THERMOSTAT CONTROL IAW AMM 361143.  OPERATIONS CHECKED GOOD AT THIS TIME.
